PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 35 | 4 | 663-673
Tytuł artykułu

On Super Edge-Antimagicness of Subdivided Stars

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Enomoto, Llado, Nakamigawa and Ringel (1998) defined the concept of a super (a, 0)-edge-antimagic total labeling and proposed the conjecture that every tree is a super (a, 0)-edge-antimagic total graph. In the support of this conjecture, the present paper deals with different results on super (a, d)-edge-antimagic total labeling of subdivided stars for d ∈ {0, 1, 2, 3}.
Słowa kluczowe
Wydawca
Rocznik
Tom
35
Numer
4
Strony
663-673
Opis fizyczny
Daty
wydano
2015-11-01
otrzymano
2014-02-22
poprawiono
2015-02-12
zaakceptowano
2015-02-12
online
2015-11-10
Twórcy
autor
  • Department of Mathematics COMSATS Institute of Information Technology Islamabad Campus, Pakistan, rahimciit7@gmail.com
autor
  • School of Mathematical Sciences University of Science and Technology of China Hefei, Anhui, P.R.China 230026, javaidmath@gmail.com
autor
  • Department of Mathematics COMSATS Institute of Information Technology Attock Campus, Pakistan, aqbaig1@gmail.com
Bibliografia
  • [1] M. Bača, Y. Lin, M. Miller and M.Z. Youssef, Edge-antimagic graphs, Discrete Math. 307 (2007) 1232-1244. doi:10.1016/j.disc.2005.10.038[Crossref]
  • [2] M. Bača, Y. Lin, M. Miller and R. Simanjuntak, New constructions of magic and antimagic graph labelings, Util. Math. 60 (2001) 229-239.
  • [3] M. Bača, Y. Lin and F.A. Muntaner-Batle, Super edge-antimagic labelings of the path-like trees, Util. Math. 73 (2007) 117-128.
  • [4] M. Bača and M. Miller, Super Edge-Antimagic Graphs (Brown Walker Press, Boca Raton, Florida USA, 2008).
  • [5] M. Bača, A. Semaničová-Fěnovčíková and M.K. Shafiq, A method to generate large classes of edge-antimagic trees, Util. Math. 86 (2011) 33-43.
  • [6] Dafik, M. Miller, J. Ryan and M. Bača, On super (a, d)-edge antimagic total labeling of disconnected graphs, Discrete Math. 309 (2009) 4909-4915. doi:10.1016/j.disc.2008.04.031[Crossref][WoS]
  • [7] H. Enomoto, A.S. Lladó, T. Nakamigawa and G. Ringel, Super edge-magic graphs, SUT J. Math. 34 (1998) 105-109.
  • [8] R.M. Figueroa-Centeno, R. Ichishima and F.A. Muntaner-Batle, The place of super edge-magic labelings among other classes of labelings, Discrete Math. 231 (2001) 153-168. doi:0.1016/S0012-365X(00)00314-9
  • [9] R.M. Figueroa-Centeno, R. Ichishima and F.A. Muntaner-Batle, On super edge- magic graph, Ars Combin. 64 (2002) 81-95.
  • [10] Y. Fukuchi, A recursive theorem for super edge-magic labeling of trees, SUT J. Math. 36 (2000) 279-285.
  • [11] J.A. Gallian, A dynamic survey of graph labeling, Electron. J. Combin. 17 (2010).
  • [12] M. Javaid, M. Hussain, K. Ali and K.H. Dar, Super edge-magic total labeling on w-trees, Util. Math. 86 (2011) 183-191.
  • [13] M. Javaid, A.A. Bhatti and M. Hussain, On (a, d)-edge-antimagic total labeling of extended w-trees, Util. Math. 87 (2012) 293-303.
  • [14] M. Javaid, A.A. Bhatti, M. Hussain and K. Ali, Super edge-magic total labeling on forest of extended w-trees, Util. Math. 91 (2013) 155-162.
  • [15] M. Javaid, M. Hussain, K. Ali and H. Shaker, On super edge-magic total labeling on subdivision of trees, Util. Math. 89 (2012) 169-177.
  • [16] M. Javaid and A.A. Bhatti, On super (a, d)-edge-antimagic total labeling of subdi- vided stars, Ars Combin. 105 (2012) 503-512.
  • [17] M. Javaid, On super edge-antimagic total labeling of subdivided stars, Discuss. Math. Graph Theory 34 (2014) 691-705. doi:10.7151/dmgt.1764[Crossref][WoS]
  • [18] M. Javaid and A.A. Bhatti, Super (a, d)-edge-antimagic total labeling of subdivided stars and w-trees, Util. Math., to appear.
  • [19] A. Kotzig and A. Rosa, Magic valuations of finite graphs, Canad. Math. Bull. 13 (1970) 451-461. doi:10.4153/CMB-1970-084-1[Crossref]
  • [20] A. Kotzig and A. Rosa, Magic valuation of complete graphs, Centre de Recherches Mathematiques, Universite de Montreal (1972) CRM-175.
  • [21] S.M. Lee and Q.X. Shah, All trees with at most 17 vertices are super edge-magic, 16th MCCCC Conference, Carbondale (Southern Illinois University, November 2002).
  • [22] S.M. Lee and M.C. Kong, On super edge-magic n stars, J. Combin. Math. Combin. Comput. 42 (2002) 81-96.
  • [23] Y.-J. Lu, A proof of three-path trees P(m, n, t) being edge-magic, College Math. 17(2) (2001) 41-44.
  • [24] Y.-J. Lu, A proof of three-path trees P(m, n, t) being edge-magic (II), College Math. 20(3) (2004) 51-53.
  • [25] A.A.G. Ngurah, R. Simanjuntak and E.T. Baskoro, On (super) edge-magic total labeling of subdivision of K1,3, SUT J. Math. 43 (2007) 127-136.
  • [26] A.N.M. Salman, A.A.G. Ngurah and N. Izzati, On super edge-magic total labeling of a subdivision of a star Sn, Util. Math. 81 (2010) 275-284.
  • [27] R. Simanjuntak, F. Bertault and M. Miller, Two new (a, d)-antimagic graph label- ings, in: Proc. of Eleventh Australasian Workshop on Combinatorial Algorithms 11 (2000) 179-189.
  • [28] Slamin, M. Bača, Y. Lin, M. Miller and R. Simanjuntak, Edge-magic total labelings of wheel, fans and friendship graphs, Bull. Inst. Combin. Appl. 35 (2002) 89-98.
  • [29] K.A. Sugeng, M. Miller, Slamin and M. Bača, (a, d)-edge-antimagic total labelings of caterpillars, Lect. Notes Comput. Sci. 3330 (2005) 169-180.
  • [30] D.B. West, An Introduction to Graph Theory (Prentice-Hall, 1996).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1829
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.